# SDR A6WA201305094956

- Difficulty date: May 3, 2013
- Submitted: May 9, 2013
- Operation: Air carrier
- Aircraft: N469AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7917
- Aircraft time: 21,839 hours, 21,223 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Mount
- Condition: Cracked
- Location: Cockpit
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT DECK WINDSHIELD CENTER POST LOWER MOUNTS ARE CRACKED.  REMOVED AND REPLACED FLIGHT DECK WINDSHIELD CENTER POST LOWER MOUNTS.
